# SDR DALA2018092705778

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 70,392 hours, 18,832 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6810, L/P 4723748) FA'S REPORTED STRONG " DIRTY SOCK" SMELL ON DESCENT. STRONGER TOWARD THE REAR OF THE AIRCRAFT. SEE LOG PAGE # 4723736. REFERENCE LP 0758072 - REPLACED NBR 2 ENGINE. PERFORMED SECTION II PERMANENT REPAIR PER ERA 571856-14 REV. ORIGINAL. OPS NORMAL. OK TO CLOSE THIS LOG.
